MAUDE Adverse Event Report: AVITUS ORTHOPAEDICS, INC AVITUS PILOT HOLE DISP - 11 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT/EXTREMITIES

AVITUS ORTHOPAEDICS, INC AVITUS PILOT HOLE DISP - 11 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT/EXTREMITIES
Model Number N/A
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Cmp (b)(4) d10: medical products: item#: pc-100, avitus pilot hole disp - 11 mm; lot#: 01234001.H3: product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that when it was time to open the packaging of the product, the packaging had already been opened.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Visual examination of the returned products identified that the inner blister is not sealed, however there is sealing residue on the blister perimeter indicating that the devices were fully sealed during manufacturing and further tampered with outside of manufacturing.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
AVITUS PILOT HOLE DISP - 11 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT/EXTREMITIES
Manufacturer (Section D)
AVITUS ORTHOPAEDICS, INC
6 armstrong rd.
suite 107
shelton IL 06484
Manufacturer (Section G)
AVITUS ORTHOPAEDICS, INC.
6 armstrong rd.
suite 107
shelton CT 06484
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw 46582
5745260384
MDR Report Key20533607
Report Number3011504993-2024-00001
Device Sequence Number20503557
Product Code LXH
UDI-Device Identifier00857373006067
UDI-Public(01)00857373006067(10)01234001(17)251001
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2025
Device Model NumberN/A
Device Catalogue NumberPC-100
Device Lot Number01234001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer11/04/2024
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Patient Age40 YR
Patient SexMale